Medical Forum
This not an emergency service, in case of a diving incident, please contact your local Coastguard, nearest recompression chamber or emergency services.
New Question
Specialist Forums > Medical Forum
Question
Posted : February 16, 2007
I have been suffering with reactive arthritis for the last 5 years although it is well controlled by 25 mg per week of methatrexate and cortisone injections every 6 months in my knees. My knees have rather large suprapatellar pouches which fill with fluid and are drained prior to injection. My concern are wheather methatrexate my predispose me to DCS and if the excess fluid in the joints may also make me more likely to suffer from DCS. Also if there are any other medical issues I should be aware of with regards to diving.
Thanks


Answer
Posted : February 17, 2007
In this case theoretically you should be ok,
the issues really are about the strength in your knees and your ability to fin or save a buddy,
best you get assessed by a local dive doc, or us in London
02078064028 for an appt
dr j
Answer provided by Dr Oliver Firth
Dr Ollie Firth
Disclaimer:
The views expressed by Dr Firth & Dr Jules are their own and the publishers accept no liability for the advice and views expressed by Dr Firth , Dr Jules, or other users, which are provided as a general service to divers. Users are warned that secondary posts are the views of other users and may not be medically correct.
About us | Disclaimer & terms of use | Contact us | Site News | Suggestions | Link to us | Advertising Info
© 2006 Personal Print Ltd